# SDR GTIA9901059

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-40 IAW MM CHAPTER 33-53-0.  OPERATION CHECKS GOOD.  (M)
